# SDR DALA2018102206256

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 55,767 hours, 18,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L GIRT BAR FAILS ENGAGEMENT TEST. REMOVED AND REPLACED AND PREFORMED OP'S CHECK ON 4L DOOR EMERGENCY ESCAPE SLIDE GIRT BAR IAW 2561-01257-01E.
